# SDR UPS05444180

- Difficulty date: March 14, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D- BS 1500 RBL 83-89 FLOORBEAM UPPER CHORD LWR SURFACE CRACKED CRACK, LENGTH .375 INCH.  FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 1.
